# SDR TWAA0020209

- Difficulty date: December 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FUSELAGE WAS DENTED AT STA 218 BETWEEN LONGERON 18L AND 19L. LENGTH WAS 8 INCHES AND WIDTH 4 IN BY DEPTH 0.060.  MADE AND INSTALLED NEW SHEAR TIE AT STA 218 PER SPM 6-70-01 PAGE 2 AND 3 AND DOUGLAS PRINT 9951888.  INSTALLED SKIN REPAIR PER SRM.
